# SDR UALA2013040102072

- Difficulty date: March 30, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 72,203 hours, 26,745 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 1620-1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY MOUNT SUPPORT CHANNEL FROM BS 1620 - 1640 RBL 12 WL 208.1 HAS CORROSION ON AFT END.   REMOVED, FABRICATED AND INSTALLED GALLEY MOUNT SUPPORT IAW SRM 51-40-02 PAR 7 FIG 12 AND DWG 146N5233.  MAJOR REPAIR
